International Journal of Intelligent Systems and Applications, Volume (4), No (2), Year (2012-2) , Pages (40-46)

Title : ( Optimal Control Approach for Solving Linear Volterra Integral Equations )

Authors: Sohrab Effati , mohammad hadi noori skandari ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper we present a new approach for linear Volterra integral equations that is based on optimal control theory. Some optimal control problems corresponding Volterra integral equation be introduced which we solve these problems by discretization methods and linear programming approaches. Finally, some examples are given to show the efficiency of approach

Keywords

, Volterra integral equations, Optimal control, Linear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027535,
author = {Effati, Sohrab and Noori Skandari, Mohammad Hadi},
title = {Optimal Control Approach for Solving Linear Volterra Integral Equations},
journal = {International Journal of Intelligent Systems and Applications},
year = {2012},
volume = {4},
number = {2},
month = {February},
issn = {2074-904X},
pages = {40--46},
numpages = {6},
keywords = {Volterra integral equations; Optimal control; Linear programming.},
}

[Download]

%0 Journal Article
%T Optimal Control Approach for Solving Linear Volterra Integral Equations
%A Effati, Sohrab
%A Noori Skandari, Mohammad Hadi
%J International Journal of Intelligent Systems and Applications
%@ 2074-904X
%D 2012

[Download]